| Model Number |
PCF-Q180AL |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited foreign objects in the jet tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device was returned and the evaluation found no reportable malfunctions aside from the allegation reported in b5.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over sixteen (16) years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause for unspecified foreign material in the auxiliary water channel could not be determined since whether there was deviation from the instructions for use on reprocessing steps is unknown, and there was no physical damage at the place where the foreign material remained.Three attempts were made to obtain additional information regarding the reported event, but no response was received from the customer.The event can be detected and prevented by following the instructions for use which state: instructions for use states that detection method in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection.Instructions for use states that preventive measure in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.